Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/11833
Title: Intoxicação aguda por sulfato de cobre: caso clínico
Other Titles: Acute poisoning with Copper Sulphate: a clinical case
Authors: Lebre, Rosário 
Ruiz, Victor 
Leitão, Sara 
Santos, Arsénio 
Santos, Rui 
Porto, Armando 
Keywords: Intoxicação; Cobre; Hemólise
Issue Date: Oct-2005
Publisher: Sociedade Portuguesa de Medicina Interna
Citation: Medicina Interna. 12:4 (2005) 220-224
Abstract: A intoxicação aguda pelo sulfato de cobre é rara e frequente- mente acidental. Manifesta-se por náuseas, vómitos, diarreia, anemia hemolítica e, nos casos mais graves, insufi ciência renal, insufi ciência hepática e coma. Os autores descrevem um caso clínico de intoxicação voluntária por sulfato de cobre, cujas principais manifestações clínicas foram náuseas, vómitos esverdeados, diarreia, hipotensão, icterícia e desorientação temporo-espacial. Laboratorialmente traduziu-se por anemia hemolítica com necessidade de terapêutica transfu- sional, disfunção renal (elevação do azoto ureico e da creatinina, e hematúria), e elevação do cobre sérico e urinário, atingindo valores máximos de 2,6 mg/L (N: 0,7-1,4 mg/L) e 1,1 mg/24h, (N <0,1 mg/24h), respectivamente. Realizou terapêutica de suporte e específi ca, com D-penicilamina, com evolução favorável.
Acute copper poisoning is rare and frequently accidental. Nau- seas, vomiting, diarrhoea and haemolytic anaemia are its usual manifestations, while severe poisoning results in renal and /or hepatic insuffi ciency and coma. The authors describe a clinical case of voluntary acute copper sulphate poisoning manifested by gastrointestinal symptoms (nauseas, vomiting of a green liquid and diarrhoea), hypotension, jaundice and mental dysfunction. The laboratory results revealed a transfusion dependent haemolytic anaemia, renal dysfunction (rise of blood urea nitrogen and creatinine, as well as haematuria) and elevated serum and urine copper levels, reaching 2.6 mg/L (0.7-1.4) and 1.1 mg/24h, (< 0.1 mg/24h). The patient was treated with D-penicillamine with a favourable outcome.
URI: http://hdl.handle.net/10316/11833
ISSN: 0872-671X
Rights: openAccess
Appears in Collections:FMUC Medicina - Artigos em Revistas Nacionais

Files in This Item:
File Description SizeFormat
Intoxicação aguda por sulfato de cobre.pdf153.59 kBAdobe PDFView/Open
Show full item record

Page view(s) 5

1,156
checked on Nov 12, 2019

Download(s) 50

261
checked on Nov 12, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.